A numerical method for partial fractional Fredholm integro-differential equations

Document Type : Research Paper


Department of Mathematics, Shahed University, Tehran, Iran


‎‎‎‎In this paper‎, ‎an expansion method based on orthonormal polynomials is presented to find the numerical solution of partial fractional Fredholm integro-differential equations (PFFIDEs)‎. ‎A PFFIDE is converted to a system of linear algebraic equations‎, ‎which is solved for the expansion coefficients of approximate solution based on orthonormal polynomials‎. ‎An estimation error is discussed and some illustrative examples are given to demonstrate the validity and applicability of the proposed method‎.


Volume 7, Issue 2
April 2019
Pages 152-162
  • Receive Date: 23 September 2018
  • Revise Date: 08 November 2018
  • Accept Date: 16 January 2019
  • First Publish Date: 01 April 2019